Optimal pointwise control of semilinear parabolic equations

J. Droniou, J. P. Raymond

Research output: Contribution to journalArticleResearchpeer-review

23 Citations (Scopus)
Original languageEnglish
Pages (from-to)135-156
Number of pages22
JournalNonlinear Analysis, Theory, Methods and Applications
Volume39
Issue number2
DOIs
Publication statusPublished - 6 Oct 1999
Externally publishedYes

Keywords

  • Optimal control
  • Pointwise control
  • Semilinear parabolic equations with measures as data

Cite this